# SDR DALA2018120306972

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 38,902 hours, 26,624 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Cover
- Condition: Missing
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER BEARING AND CENTER SECTION ACCESS DOORS - MEL NUMBER ADDED FOR DISPATCH RELEASE, LOG REDEFERRAL REQUIRED. ON WALK AROUND FOUND HORIZONTAL STAB BEARING COVER MISSING. DEFERRED ITEM. WILL NEED A SUPPLEMETAL SDR ONCE REAPIR IS COMPLETE. REPORTED AS AN SDR DUE TO POSSIBILITY THE PART DEPARTED THE AIRCRAFT DURING FLIGHT. (LP5082016)
